# SDR CALA2025031102691

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 73,407 hours, 25,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8C EMERGENCY LIGHT INOP RELAMPED AISLE EMERGENCY LIGHT AT ROW 8ABC NO HELP REFERENCE B737 AMM 33-51-11-960-801 WILL REQUIRE FURTHER TROUBLESHOOTING REQUEST MEL 3315A ALL EMERGENCY EXIT LIGHTS ADJACENT TO ROW 8 ARE VERIFIED TO BE OPERATIVE INTERIOR EMERGENCY EXIT AISLE LIGHT AT 8C INOPERATIVE. LIGHT IS NOT LOCATED AT AN OVERWING EXIT ROW COMPLIED WITH MEL 3315A PLACARDS INSTALLED EMRG.  PASSENGER SEAT LIGHT FOUND DISCONNECTED. RE-CONNECTED AND REPLACED WITH A NEW LIGHT.  REF. AMM 33-51-11-960-801. OPS CK GOOD
